# SDR SWAA2020100619149

- Difficulty date: September 8, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5214Y5
- Condition: Corroded
- Location: Bs 270-275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, CORROSION ON THE INBOARD SIDE OF CHANNEL AT LBL 11 STA 270-STA 275.  SEEN WITH FLOOR PANEL 211AF REMOVED.  MARKED/REMOVED AND REPLACED INTERCOSTAL MPN 141A5214Y5, IAW SRM 51-40-02.
